TO BLAZER

Discussion in 'Transfer Factor' started by lilmiss, Feb 13, 2004.

  1. lilmiss

    lilmiss New Member

    Hi
    I posted this message on the other board and was wondering if you could read it. Id like to know more about TF.what is it and how has it helped you ? HOW sick were you and did you take antibiotics? thanks.
    am fighting for my life at the moment and have been for 4 years. I am not sure how much longer my body can stand the damage and the suffering it has endured. I am hoping you can share with me some guidance and knowlege as i dont feel i have much longer to live.

    I found out 2 weeks ago that i have "low grade mycoplasma antibodies". My new Dr wants me on antibiotics. What does this mean..could this be the biggest reason i cant get better? Are antibody tests enough?

    My medical history is complicated and I am yet to find a practitioner who can help me in the right way. i guess you can say i have CFS, but its so serious and no one can help me. Ive become severely sensitive to almost anything, i react to everything - be it food or supplements, even the sun and the heat. I'm bed ridden and have been for 4 years. Misdiagnosed with thyroid disease and placed on thyroid meds for 2 years almost killed me....i have hashimotos ( more details on that in the attachment)

    I found out 4 months ago that i'm dealing with mercury toxicity. I dont have amalgams, never have. Ive broken a 2 thermometers by accident and was a huge fish eater for the last 2 years.

    I have severe malabsorption/digestive issues and am now unable to tolerate most foods. I struggle minute by minute with severe stomach/abdomen pain, bloating, gas, nausea and indigestion.

    I wake each day feeling like i'm poisoned and i go through my days with a burning groggy hungover sensation in my head and eyes that never goes away.

    I'm so weak i can barely walk from my bed to the bathroom. My vision is constantly blurry and i'm constantly hungry but react to alot of food and am in an endless state of discomfort. I havent had a period in over 12 months and I feel like my hormones play a huge role in the way i feel. Once a month for a week i become a monster, my emotions are out of control, so much anger and rage, i become suicidal. I am eager to live life once again and would never do such a thing. But this is no way of life. I weigh 77 and have a yellow tinge to my face. I also have alot of swelling in my face and eyes and have severe constipation.


    Is this mycoplasma i should be dealing with? From a tooth extraction that did not heal..my dilema is this..antibiotics would kill me..i'm sure of it....my system simply would not cope and i cannot feel any sicker than i already am. I'm dealing with huge amounts of candida and parasites..antibiotics would kill me..or would they save my life? I'm so scared and confused. There has to be another way.

    isnt there any other way? herbal? something? i just want my life back. Then there is the mercury issue. Is this a big factor also? I am so sensitive ..so compromised physically that nothing can kickstart my system.

    I'm struggling to write this email...but i must keep searching.

    I battle day to day to survive, i'm extremely sensitive to noise and light and spend most of my days in bed due to severe muscle weakness, lack of strength and that Horrid Horrid burning groggy hungover sensation in my head which literally disables me.

    I cannot go on like this anymore. i would rather be dead but i will fight i just need help. I'm So confused..especially since this new diagnosis ..do i take it seriously? Do i get another test done? HOW will my body cope on antibiotics..i'm simply too fragile.

    I just need some guidance, i'm so confused. thankyou for listening
  2. blazer

    blazer New Member

    Dear Friend,
    I would day that the mycoplasma is the culprit...it not only breads havic but then allows other virus to take over as well. I will pray for you. The Lord loves you and wants you well...Read Mark 11:23 and 24...meditate on it and see your requests making a way for you.
    Your bloating problems would be much better if you would take a lot of enzymes. Get the good kind or have somone go and get health food enzymes...they eat up fats, proteins, carbos. Enzymes digest your food for you! Your absorbing things is not workin for you. Also, enzymes give energy, and takes inflamation away!...It will greatly help to get rid of the hangover feeling. The hangover feeling might come from taking sleeping meds, and or pain meds and for me at one time the...Klonipin...med...will make you feel hanoverish. Meds. do that. Also...B12 shots and or..take a couple times a day...under the tongue.sublingualor drops! You can get a health food store. Do this ASAP! The b12 is NOT absorb thru the stomach!!!!!! B12 cleans up nitric acid and shapes the red blood cells. This will help same day and or next day!!!!!!! There is NO magic bullet but there are steps! You have to realize that those mycos. need to die...but until you think you can handle that you must do at least what I mentioned. Ezymes are powerful...and B12 is powerful...NON will hurt you either but only help! But,,,drugs will MAKE you feel like a huge had and dopey the next morning! Yes, Transfer factor will gratly HELP...put those infections UNDER your feet and get you BACK to life. ONE day at a time and don't you dare give up. Have a vision for yourself...run that race and do these simples things.
    OK...I recomend...tf...matrix essentials the BASIC TF...all around tf...and try tf 4000 and tf6000...pricey...but go for it.
    But...if the price is tough for you...Go ASAP for the BASIC TF...it will strengthen you within a couple weeks.
    Get the enzymes asap., and the sublingual b12 with folic acid..that comes together.
    The bloatin and gas will go down within a couple hours or less!!!!!! Take a bunch...read directions...I take severl more that what they suggest. Stay away from "White"food!
    Its causes bloating!...and inflamation.
    God is with you and don't be afraid. Many like you have recovered!!!!!!
    Blazer
    If you

[ advertisement ]